# SDR FDEA200903311118

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HAS CORROSION DAMAGE AND GOUGES FROM STA 1180 TO STA 1280, RBL 24.5 INCH.  CORROSION FOUND OUT OF SRM LIMITS. SEAT TRACK FROM STA 1180 TO STA 1280 REMOVED AND REPLACED IAW DWG 146N5218 AND SRM 51-40-02 REV. 96.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
